# SDR SWAA2022032065933

- Difficulty date: January 31, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AND MECHANICAL DAMAGE IN WELL AND CROWN; RBL45; BS518-520; BS500C+7 TO 500D; BS500B-1 TO 500B+10; BS500+6 TO 500+18; BS483-485 / [01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1 REMOVED CORROSION AND MECHANICAL DAMAGE FROM SEAT TRACK RBL45; BS480 - BS520; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1. ID TOOL: E9655; S/N: UNKNOWN; D/D: 03/2022.  ID TOOL: ATS1225; S/N: UNKNOWN; D/D:07/2022 MEASUREMENTS ON CROWN: BS480+6; L=1.0' X W=.400' X D=.005' BS500=7; L=1.0' X W=.400' X D=.018' BS500B+9; L=1.0' X W=.400' X D=.011' BS500D; L=1.5' X W=.400' X D=.008' MEASUREMENTS ON WELL BS476 - BS485; L=9 X W=.700' X D=.020' BS500+6 - BS500+18; L=12 X W=.700' X D=.017' BS500C+7 - BS 500D; L=13 X W=.700' X D=.018' BS518 - BS520; L=2.0' X W=.700' X D=.042';[18] REMOVED AND REPLACED SEAT TRACK AT BS 480 - BS 520 RBL 45 THAT HAD CORROSION AND MECHANICAL DAMAGE IN WELL AND CROWN; RBL45; BS 518-520; BS 500C+7-500D; BS 500B-1 -500B+10; BS500+6-500+18; AND BS 483-485 THAT WAS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52-1A-1. BS 518 - BS520; L=2.0' X W=.700' X D=.042' IN THE WELL. STEP 3 REMOVAL OF EWIS PROTECTION TO BE ACCOMPLISHED ON TTG8Q00AN5BG.;[19] UPDATED #15;[20] CERTIFY
